VOL. 166 · NO. 4 | 15 March 2017
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 166 (4), (15 March 2017)
No abstract available
Articles
Sheng-Fu Chiu
Duke Math. J. 166 (4), 605-655, (15 March 2017) DOI: 10.1215/00127094-3715517
KEYWORDS: nonsqueezing, contact topology, derived category, triangulated category, microlocal, Lagrangian, quantization, symplectic topology, Equivariance, 53D35
Simion Filip
Duke Math. J. 166 (4), 657-706, (15 March 2017) DOI: 10.1215/00127094-3715806
KEYWORDS: Lyapunov exponents, Kontsevich–Zorich cocycle, flat surfaces, translation surfaces, Monodromy, variations of Hodge structure, 37D25, 37D40, 32G15, 14D07
Alexandre Martin
Duke Math. J. 166 (4), 707-738, (15 March 2017) DOI: 10.1215/00127094-3715913
KEYWORDS: Higman group, $\operatorname{CAT}(0)$ cube complexes, automorphism group, Hopfian groups, co-Hopfian groups, Tits alternative, 20F65, 20F28
Ben Moonen
Duke Math. J. 166 (4), 739-799, (15 March 2017) DOI: 10.1215/00127094-3774386
KEYWORDS: Tate conjecture, Mumford–Tate conjecture, motives, 14C, 14D, 14J20
Backmatter
Duke Math. J. 166 (4), (15 March 2017)
No abstract available
Back to Top